# SDR CALA2022090202234

- Difficulty date: August 31, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N13013
- Make and model: Boeing 737
- Aircraft serial: 40931
- Aircraft time: 9,804 hours, 1,366 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Condition: None
- Location: L Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

*THIS IS A SUPPLEMENTAL REPORT TO THE ORIGINAL REPORT, WITH THE SAME CONTROL NUMBER, CIRCULATED ON 09/02/2022* 5 MINUTES PRIOR TO LANDI G AND TAXI TO GATE A/C H AD STRONG ELEC/BURN SMELL. PAC MODE L ADVISORY PRESENT ON ARRIVAL ALONG WITH STANDBY COOLING MODE FOR LEFT PACK. FOUND LEFT ACM RPM INDICATION AT ZERO WHILE ATTEMPTING TO RUN LEFT PACK. L1 AND L2 CAC INDICATING NORMAL ROTATION ON MAINTENANCE PAGES.INSPECTED ACM INSULATION PER LEAD REQUEST. NO DEFECTS NOTED. INSTALLED LH ACM. OPS CHECKED GOOD. TEST PASS. NO LEAKS NOTED.
